RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1963, Volume 27, Issue 2, Pages 241–252 (Mi izv3107)  

This article is cited in 5 scientific papers (total in 5 papers)

Some metric properties of algebraic hypersurfaces

E. P. Dolzhenko


Full text: PDF file (988 kB)
References: PDF file   HTML file

Bibliographic databases:
Received: 14.01.1961

Citation: E. P. Dolzhenko, “Some metric properties of algebraic hypersurfaces”, Izv. Akad. Nauk SSSR Ser. Mat., 27:2 (1963), 241–252

Citation in format AMSBIB
\Bibitem{Dol63}
\by E.~P.~Dolzhenko
\paper Some metric properties of algebraic hypersurfaces
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1963
\vol 27
\issue 2
\pages 241--252
\mathnet{http://mi.mathnet.ru/izv3107}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=152635}
\zmath{https://zbmath.org/?q=an:0126.18101}


Linking options:
  • http://mi.mathnet.ru/eng/izv3107
  • http://mi.mathnet.ru/eng/izv/v27/i2/p241

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. P. Dolzhenko, E. A. Sevast'yanov, “Approximations of functions in the Hausdorff metric by piecewise monotonic (in particular, rational) functions”, Math. USSR-Sb., 30:4 (1976), 449–477  mathnet  crossref  mathscinet  zmath  isi
    2. E. P. Dolzhenko, V. I. Danchenko, “Dependence of the differentiability of functions of several variables on their rate of approximation by rational functions”, Math. USSR-Izv., 11:1 (1977), 171–192  mathnet  crossref  mathscinet  zmath
    3. E. A. Sevast'yanov, “On an estimate for the smallness of sets of points of nondifferentiability of functions as related to the degree of approximation by rational functions”, Math. USSR-Izv., 26:2 (1986), 347–369  mathnet  crossref  mathscinet  zmath
    4. V. I. Danchenko, “Lengths of lemniscates. Variations of rational functions”, Sb. Math., 198:8 (2007), 1111–1117  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    5. O. N. Kosukhin, “On Estimates of Lengths of Lemniscates”, Math. Notes, 92:6 (2012), 779–789  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:232
    Full text:75
    References:32
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019